# SDR QXEA200501229

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 8,945 hours, 6,550 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Nr 2 Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - ON FLIGHT 2457, AFTER TAKEOFF RECEIVED A DISPLAY COOL CAUTION MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND THE NR 2 DISPLAY FAN FAILED.  PLACED ON MEL 21-24-2, RSI 351876.  AIRCRAFT RETURNED TO SERVICE.
